Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 3, NWS San Angelo, TX

May 31, 2021Jones County, Texas

NWS San Angelo, TX issued this river flood warning at May 31, 2021, 6:19 PM CDT for Jones County, Texas. It took effect at Jun 1, 2021, 3:52 AM CDT. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2021, 6:19 PM CDT (23:19 UTC)
In effect from
Jun 1, 2021, 3:52 AM CDT
Expired
Jun 3, 2021, 1:41 PM CDT
In force
58 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
Minor

County Jones County, TX

The radar

The Dyess AFB radar (KDYX), 59 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point California Creek (Clear Fk Brazos) near Stamford (STFT2). The gauge peaked at 29.32 ft at Jun 1, 2021, 5:00 PM CDT.

actionminormoderate10203005/3106/0106/0206/0306/04
Action stage
20 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08084800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

796 
WGUS44 KSJT 312319
FLWSJT

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service San Angelo TX
619 PM CDT Mon May 31 2021

...The National Weather Service in San Angelo TX has issued a Flood 
Warning for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-011130-
/O.NEW.KSJT.FL.W.0003.210601T0852Z-210603T1841Z/
/STFT2.1.ER.210601T0852Z.210601T1800Z.210603T0640Z.NO/
619 PM CDT Mon May 31 2021

The National Weather Service in San Angelo has issued a

* Flood Warning for
  the California Creek Near Stamford.
* From late tonight to Thursday afternoon.
* At 5:00 PM CDT Monday the stage was 19.4 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 29.6 feet early tomorrow afternoon. It will 
  then fall below flood stage early Thursday morning.
* Impact...At 30.0 feet, Moderate out of bank flooding will occur.
* Flood History...This crest compares to a previous crest of 29.6 
  feet on 06/10/1962.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

21
6 follow-up statements
286 
WGUS84 KSJT 010132
FLSSJT

Flood Statement
National Weather Service San Angelo TX
832 PM CDT Mon May 31 2021

...The Flood Warning continues for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-011345-
/O.EXT.KSJT.FL.W.0003.210601T1004Z-210603T1200Z/
/STFT2.1.ER.210601T1004Z.210601T1800Z.210603T0000Z.NO/
832 PM CDT Mon May 31 2021

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the California Creek Near Stamford.
* From late tonight to Thursday morning.
* At 7:00 PM CDT Monday the stage was 20.9 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 29.1 feet early tomorrow afternoon. It will 
  then fall below flood stage Wednesday evening.
* Impact...At 30.0 feet, Moderate out of bank flooding will occur.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 09/29/1980.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

21
457 
WGUS84 KSJT 011347
FLSSJT

Flood Statement
National Weather Service San Angelo TX
847 AM CDT Tue Jun 1 2021

...The Flood Warning continues for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-020200-
/O.CON.KSJT.FL.W.0003.000000T0000Z-210603T1200Z/
/STFT2.1.ER.210601T1004Z.210601T1800Z.210603T0000Z.NO/
847 AM CDT Tue Jun 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the California Creek Near Stamford.
* Until Thursday morning.
* At 5:45 AM CDT Monday the stage was 23.12 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by 
  early this evening to a crest of 28.5 by 1 AM Wednesday. It will 
  then fall below flood stage late Wednesday morning.
* Impact...At 30.0 feet, Moderate out of bank flooding will occur.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 09/29/1980.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

JW
110 
WGUS84 KSJT 011913
FLSSJT

Flood Statement
National Weather Service San Angelo TX
213 PM CDT Tue Jun 1 2021

...The Flood Warning continues for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-020715-
/O.CON.KSJT.FL.W.0003.000000T0000Z-210603T1200Z/
/STFT2.1.ER.210601T1004Z.210601T1800Z.210603T0000Z.NO/
213 PM CDT Tue Jun 1 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the California Creek Near Stamford.
* Until Thursday morning.
* At 11:45 AM CDT Tuesday the stage was 25.78 feet.
* Flood stage is 28.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  evening to a crest of 28.4 feet this afternoon. It will then fall 
  below flood stage tomorrow morning.
* Impact...At 30.0 feet, Moderate out of bank flooding will occur.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 09/29/1980.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

SK
879 
WGUS84 KSJT 020142
FLSSJT

Flood Statement
National Weather Service San Angelo TX
842 PM CDT Tue Jun 1 2021

...The Flood Warning continues for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-021345-
/O.EXT.KSJT.FL.W.0003.000000T0000Z-210603T0230Z/
/STFT2.1.ER.210601T1004Z.210601T2145Z.210602T1430Z.NR/
842 PM CDT Tue Jun 1 2021

...The Flood Warning is now in effect until late tomorrow evening...

The Flood Warning continues for
  the California Creek Near Stamford.
* Until Wednesday evening.
* At 8:00 PM CDT Tuesday the stage was 29.1 feet.
* Flood stage is 28.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This 
  approaches the flood of record.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Tuesday was 29.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 9.2 feet Sunday evening.
* Impact...At 30.0 feet, Moderate out of bank flooding will occur.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 09/29/1980.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

7
718 
WGUS84 KSJT 021347
FLSSJT

Flood Statement
National Weather Service San Angelo TX
847 AM CDT Wed Jun 2 2021

...The Flood Warning continues for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

For the California Creek...including Stamford...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.


TXC253-030200-
/O.CON.KSJT.FL.W.0003.000000T0000Z-210603T0230Z/
/STFT2.1.ER.210601T1004Z.210601T2145Z.210602T1430Z.NR/
847 AM CDT Wed Jun 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the California Creek Near Stamford.
* Until this evening.
* At 6:00 AM CDT Wednesday the stage was 27.8 feet.
* Flood stage is 28.0 feet.
* The river has come down from Flood Stage to Action Stage and is 
  still falling.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Tuesday was 29.4 feet.
* Forecast...The river is expected to fall below Action Stage 
  Thursday night.
* Flood History...This crest compares to a previous crest of 28.9 
  feet on 09/29/1980.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

SK
547 
WGUS84 KSJT 030245
FLSSJT

Flood Statement
National Weather Service San Angelo TX
945 PM CDT Wed Jun 2 2021

...The Flood Warning is expired for the following rivers in Texas...

  California Creek Near Stamford affecting Jones County.

TXC253-030345-
/O.EXP.KSJT.FL.W.0003.000000T0000Z-210603T0230Z/
/STFT2.1.ER.210601T1004Z.210601T2145Z.210602T1430Z.NR/
945 PM CDT Wed Jun 2 2021

...The Flood Warning for the California Creek Near Stamford has 
expired...

The Flood Warning has expired for
  the California Creek Near Stamford.
* At 8:00 PM CDT Tuesday, June 01 the stage was 29.1 feet.
* Flood stage is 28.0 feet.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM CDT Tuesday was 29.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  this morning and continue falling to 9.2 feet Sunday evening.


&&

LAT...LON 3291 9976 3307 9956 3302 9952 3284 9968

$$

21

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this river flood warning went out at May 31, 2:23 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, May 31, 2:23 PM CDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
223 PM CDT Mon May 31 2021

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday)
Issued at 223 PM CDT Mon May 31 2021

At this hour, a line of rain and thunderstorms was located along
a cold front as it slowly moved southward. Heavy rainfall was
occurring with this activity and will continue to be the case as
it progresses southward this afternoon. The (somewhat) good news
is that this line will be much more progressive than it was over
the Big Country this morning, which means rainfall totals for
areas further south will not be as high. But, given the moist
atmosphere and plenty of dynamics, many areas could easily receive
over an inch of rainfall this afternoon and evening. In addition,
some strong to severe thunderstorms will be possible across the
Concho Valley and Edwards Plateau this afternoon and evening.
Much of this may occur ahead of the line or embedded in the line
itself. Regardless, the main concern with this activity is locally
heavy rain. Overnight, this activity will continue southward with
the frontal boundary, and push into the Hill Country around
sunrise. Surface high pressure will start to fill in from the
north behind this front during the day tomorrow, which should keep
most rain and thunderstorm chances confined to the northwest Hill
Country and I-10 corridor late Tuesday afternoon. Even so, some
isolated showers will be possible during the day for areas further
north.

&&

.LONG TERM...
(Tuesday night through next Monday)
Issued at 223 PM CDT Mon May 31 2021

The active pattern will remain on tap for the rest of this week
and through the weekend. Several shortwave impulses will rotate
around the base of a large trough located over the Midwest, while
an upper-level low becomes pseudo-closed over Baja California by
Tuesday night. Both of these features will continue to provide
dynamics for unsettled weather across Texas. Dewpoints at the
surface will continue to be in the 60s across the area, while
PWATs will be in the 1.5 to 2 inch range. In addition, the cold
front will sink further south into the Hill Country, which should
provide plenty of lift for showers and thunderstorms. As a result,
more rounds of showers and thunderstorms will be likely, mostly
in the afternoon and evening for areas south of I-20. Going into
Thursday and Friday, the upper-level pattern will undergo some
changes as the axis of the Midwest trough will move to the eastern
US, so Texas will lose the dynamics from this feature. However,
the pseudo-closed low should start to drift eastward and move into
Texas, where it will become an open wave. The cold front will
also lift back northward and become stationary. These features
should continue to provide ample opportunity for more rain and
thunderstorms across much of western and central Texas this
weekend, especially each afternoon. By early next week, models
hint at this open wave moving eastward and a ridge building in,
but all things are subject to change, so stay tuned.

&&

.AVIATION...
(18Z TAFS)
Issued at 1238 PM CDT Mon May 31 2021

Showers and thunderstorms will affect KABI through afternoon,
with the southern terminals seeing convection increasing later
this afternoon into the evening hours. Expect reduced visibility,
gusty and erratic winds, and heavy rainfall associated with
convection. Most of the precipitation should end across the far
southern terminals after 08Z. A combination of MVFR/VFR ceilings
can be expected this afternoon, with ceilings MVFR/IFR overnight
into Tuesday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 64  76  60  79 /  90  20  30  40
San Angelo 	 65  78  62  82 /  80  30  50  60
Junction 	 67  81  64  80 /  60  50  60  70
Brownwood 	 66  79  62  79 /  80  30  40  50
Sweetwater 	 62  75  60  79 /  80  20  30  30
Ozona      	 65  77  63  80 /  70  30  60  60

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Tuesday morning for Brown-Callahan-Coke-
Coleman-Fisher-Haskell-Jones-Nolan-Runnels-Shackelford-Sterling-
Taylor-Throckmorton.

&&

SHORT TERM...SK
LONG TERM....SK
AVIATION...24
Hazardous weather outlook, May 31, 2:28 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
228 PM CDT Mon May 31 2021

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-011930-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
228 PM CDT Mon May 31 2021

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...This Afternoon and Tonight

Rain and thunderstorms will continue this afternoon and evening.
This may lead to localized flooding from heavy rain. In addition,
an isolated strong to severe thunderstorm may produce damaging
winds or large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

The unsettled pattern will continue through the end of the week
with chances for rain and thunderstorms, mainly each afternoon
and evening. This will continue the threat of localized flooding.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed. Please relay any
information about observed weather to the NWS while following all
local, state and CDC guidelines.

In the hours before

Local storm report, May 31, 2:18 PM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
218 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLOOD            1 NNE BAIRD             32.42N 99.38W
05/31/2021                   CALLAHAN           TX   LAW ENFORCEMENT

            MULTIPLE LOW WATER CROSSINGS WITH FLOWING
            WATER AND PEOPLE TRAPPED IN VEHICLES.
            LOCATION APPROXIMATED.

&&

SK
Local storm report, May 31, 2:22 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
222 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     FLOOD            4 WSW ABILENE           32.42N 99.78W
05/31/2021                   TAYLOR             TX   BROADCAST MEDIA

            AT LEAST A COUPLE INCHES OF STANDING WATER
            ON THE ROAD NEAR THE INTERSECTION OF S CLACK
            ST AND NONESUCH RD.

&&

KB
Special weather statement, May 31, 3:00 PM CDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service San Angelo TX
300 PM CDT Mon May 31 2021

TXZ140-312045-
Brown TX-
300 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWN COUNTY UNTIL 345 PM
CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Brownwood State Park, moving east at 40 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Brownwood, Early, Blanket, Byrds, Lake Brownwood Near Thrifty, Lake
Brownwood State Park, May, Camp Bowie, Lake Brownwood, Zephyr and
Owens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3170 9868 3168 9876 3161 9878 3160 9879
      3164 9909 3198 9914 3199 9886 3170 9867
TIME...MOT...LOC 1959Z 267DEG 41KT 3180 9901
Local storm report, May 31, 3:55 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            ALBANY                  32.73N 99.30W
05/31/2021                   SHACKELFORD        TX   DEPT OF HIGHWAYS

            TXDOT REPORTING WATER OVER THE ROADWAY ON
            SOUTHBOUND HWY 180.

&&

KB
Local storm report, May 31, 3:57 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
357 PM CDT MON MAY 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLOOD            2 WNW ALBANY            32.73N 99.32W
05/31/2021                   SHACKELFORD        TX   DEPT OF HIGHWAYS

            TXDOT REPORTING WATER OVER THE ROADWAY ALONG
            MANY POINTS OF FM 1084 JUST OUTSIDE OF
            ALBANY.

&&

KB
Special weather statement, May 31, 4:21 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service San Angelo TX
421 PM CDT Mon May 31 2021

TXZ064-065-312200-
Coke TX-Sterling TX-
421 PM CDT Mon May 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COKE AND NORTHERN
STERLING COUNTIES UNTIL 500 PM CDT...

At 420 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Forsan, moving east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Sterling City.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Texas.

LAT...LON 3209 10123 3209 10074 3176 10071 3181 10126
      3208 10127
TIME...MOT...LOC 2120Z 269DEG 34KT 3195 10127

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:35 AM CDTSpecial Weather StatementSJTFisher55 min
May 31, 3:29 AM CDTSpecial Weather StatementSJTFisher, Jones61 min
May 31, 3:42 AM CDTSevere Thunderstorm WarningSJTHaskell, Jones63 min
May 31, 4:02 AM CDTAreal Flood AdvisorySJTFisher, Jones103 min
May 31, 4:30 AM CDTSpecial Weather StatementSJTJones, Shackelford45 min
May 31, 4:49 AM CDTSpecial Weather StatementSJTThrockmorton56 min
May 31, 5:04 AM CDTAreal Flood AdvisorySJTCallahan, Fisher, Jones, Nolan, Shackelford, Taylor3 hr
May 31, 5:19 AM CDTSpecial Weather StatementSJTNolan, Shackelford26 min
May 31, 5:45 AM CDTSpecial Weather StatementSJTCallahan, Nolan, Taylor45 min
May 31, 10:13 AM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones3 hr
May 31, 10:35 AM CDTFlash Flood WarningSJTFisher, Haskell, Jones3 hr
May 31, 12:17 PM CDTAreal Flood AdvisorySJTFisher, Jones, Nolan, Taylor3 hr
May 31, 12:25 PM CDTFlash Flood WarningSJTShackelford3 hr
May 31, 12:51 PM CDTSpecial Weather StatementSJTRunnels39 min
May 31, 1:26 PM CDTSpecial Weather StatementSJTCallahan49 min
May 31, 1:29 PM CDTAreal Flood AdvisorySJTCallahan3 hr
May 31, 1:59 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman61 min
May 31, 2:14 PM CDTFlash Flood WarningSJTCallahan3 hr
May 31, 2:27 PM CDTAreal Flood AdvisorySJTFisher, Haskell, Jones3 hr
May 31, 3:00 PM CDTSpecial Weather StatementSJTBrown45 min
May 31, 3:04 PM CDTAreal Flood AdvisorySJTBrown, Callahan, Coleman116 min
May 31, 3:51 PM CDTRiver Flood WarningSJTJones54 hr
May 31, 4:21 PM CDTSpecial Weather StatementSJTSterling39 min
May 31, 5:07 PM CDTFlash Flood Warning Considerable damage threatSJTFisher, Jones, Shackelford3 hr

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.